1 doctor weighed in:

Can levaquin (levofloxacin) use really cause you to need an artificial knee.?

1 doctor weighed in
Dr. Will Moorehead
Orthopedic Surgery - Spine

In brief: No

Levaquin (levofloxacin) has the potential for many side effects among them tendinitis and tendon rupture up to 6 months after discontinuation.
Sever arthritis is not one of them. There is no reported association between this drug and the need for a tkra.

In brief: No

Levaquin (levofloxacin) has the potential for many side effects among them tendinitis and tendon rupture up to 6 months after discontinuation.
Sever arthritis is not one of them. There is no reported association between this drug and the need for a tkra.
Dr. Will Moorehead
Dr. Will Moorehead
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors